# SDR SWAA053378

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 49,742 hours, 49,796 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND FUSELAGE STRINGER DAMAGED AT BS 482, STR 3R.  REPAIRED STRINGER IAW SRM.
